Open Access
Translator Disclaimer
Winter 2004 A Bound for the Square of the Zeros
José Luis Díaz-Barrero
Missouri J. Math. Sci. 16(1): 3-7 (Winter 2004). DOI: 10.35834/2004/1601003

Abstract

In this note we use matrix methods for obtaining an explicit bound for the moduli of the square of the zeros of a polynomial.

Citation

Download Citation

José Luis Díaz-Barrero. "A Bound for the Square of the Zeros." Missouri J. Math. Sci. 16 (1) 3 - 7, Winter 2004. https://doi.org/10.35834/2004/1601003

Information

Published: Winter 2004
First available in Project Euclid: 22 August 2019

zbMATH: 1078.30002
Digital Object Identifier: 10.35834/2004/1601003

Rights: Copyright © 2004 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.16 • No. 1 • Winter 2004
Back to Top